# SDR R61A2020123100953

- Difficulty date: December 13, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861007
- Condition: Corroded
- Location: Frames 22-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE AC WAS IN HEAVY CHECK, RT INBOARD CENTRAL SEAT TRACK CORRODED ON CROWN TEETH BETWEEN FR 22-31.  REPLACED SEAT TRACK PN 17067861-007, IAW SRM 51-43-01 & 51-43-02.  AC REMAINS IN CHECK.
